# SDR ASAA12711100

- Difficulty date: January 11, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N624AS
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 38,476 hours, 17,043 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A13002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RT STA 787 STR 25 TO STR 26 TOP OD FRAME HAS LIGHT CORROSION.  REMOVED FRAME SPLICE IAW B737 700 SRM 51 40 02 MAT ID 7075 0 .063 FORMED SPLICE IAW BAC DWG 146A1300 REV A HEAT TREATED FROM 7075 0 TO T6 LOCATED AND DRILLED IAW B737 700 SRM 51 40 02 AND BAC DWG 146A1300 ALODINED AND PRIMED IAW B737 700 SRM 51 20 01.  INSTALLED SPLICE IAW B737 700 SRM 51 40 02 AND DWG 146A1300 REV A.
